Is this swelling or uneven placement of Juvederm after marionnette line injection? (photos)

the right side (left in the picture due to mirroring) was swollen and dr said to gently massage it on the drive home, which I did. the left side looks pretty great to me, the right side looks weird. I have iced it as well. do the weird results on the right side look like swelling or like the product is further out than on the left, if that makes any sense. Basically should I be concerned and call the doctor or is it more likely swelling that will resolve itself?

Doctor Answers 7

Swelling After Fillers, Wait 2 weeks and Reverse If Unhappy

If you are unhappy with your results, reverse the filler.   wait two weeks to determine the final outcome.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Swelling following injection of Juvederm

Thank you for sharing your question. Wait a week to make judgements following injection of Juvederm. At that time, notify your doctor if you are not happy. 
Good luck,

Swelling and filler

I would give it a week or so for the swelling to subside. If concerned, then it is always a good idea to speak with your injector.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

Uneven swelling is normal

I wouldn't be concerned at this point. After about a week, take a good look at it and see if there are asymmetries. With the pics right now, I am not concerned about that.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Swelling common after fillers

Hello,
Swelling is quite common especially around the lips, marionette lines and eyes.  I would give it 2 weeks to settle.  If you are not happy at that time, it can then be addressed and dissolved if needed.  

Best,

Payman Kosari, MD, FAAD
Dermatology, Laser and Vein Specialists
Charlotte, NC


Payman Kosari, MD, FAAD
Charlotte Dermatologic Surgeon
5.0 out of 5 stars 15 reviews

Juvederm swelling

You need to wait at least a week to see the results.  Juvederm can cause swelling which slowly resolves.   

John J. Martin, Jr., MD
Coral Gables Oculoplastic Surgeon
5.0 out of 5 stars 25 reviews

Juvederm and Swelling

You really need to wait two weeks to evaluate the full effect of the injections since the swelling often makes things appear uneven.  Please consult an expert.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.